{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,3,8]],"date-time":"2026-03-08T18:16:12Z","timestamp":1772993772322,"version":"3.50.1"},"reference-count":19,"publisher":"Wiley","issue":"1","license":[{"start":{"date-parts":[[2025,8,27]],"date-time":"2025-08-27T00:00:00Z","timestamp":1756252800000},"content-version":"vor","delay-in-days":238,"URL":"http:\/\/creativecommons.org\/licenses\/by\/4.0\/"},{"start":{"date-parts":[[2025,1,1]],"date-time":"2025-01-01T00:00:00Z","timestamp":1735689600000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/doi.wiley.com\/10.1002\/tdm_license_1.1"}],"content-domain":{"domain":["onlinelibrary.wiley.com"],"crossmark-restriction":true},"short-container-title":["Case Reports in Critical Care"],"published-print":{"date-parts":[[2025,1]]},"abstract":"<jats:p>Anaphylaxis, the most severe form of allergic reaction, has a prevalence of 1\/5000\u20131\/20,000 following general anesthesia. Numerous substances used in anesthesia, such as induction agents and muscle relaxants, can potentially trigger anaphylactic reactions. Muscle relaxants, particularly rocuronium (a nondepolarizing aminosteroid curare), are among the most frequently implicated agents. Anaphylaxis should be suspected when sudden\u2010onset symptoms affecting multiple systems manifest, including typical skin lesions, severe respiratory, cardiovascular, and\/or gastrointestinal symptoms. In addition to its well\u2010known symptomatology, anaphylaxis may also induce less well\u2010described alterations in the coagulation system. Although cases of hyperfibrinolysis and disseminated intravascular coagulation have been reported, their incidence and clinical relevance remain unclear. Assessment of potential coagulation disorders related to anaphylaxis should involve both static blood tests specific to the coagulation pathways (e.g., INR, PTT, and fibrinogen) and viscoelastic coagulation tests (e.g., thromboelectography). Here, we present a rare case of a patient who experienced a significant anaphylactic reaction accompanied by hypofibrinogenemia following the administration of rocuronium during general anesthesia.<\/jats:p>","DOI":"10.1155\/crcc\/6954832","type":"journal-article","created":{"date-parts":[[2025,8,27]],"date-time":"2025-08-27T07:04:13Z","timestamp":1756278253000},"update-policy":"https:\/\/doi.org\/10.1002\/crossmark_policy","source":"Crossref","is-referenced-by-count":1,"title":["Hypofibrinogenemia Following an Anaphylactic Shock Caused by a Neuromuscular Blocking Agent\u2014Case Report"],"prefix":"10.1155","volume":"2025","author":[{"ORCID":"https:\/\/orcid.org\/0000-0002-8873-6340","authenticated-orcid":false,"given":"Michael","family":"Iarossi","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0009-0007-3544-3708","authenticated-orcid":false,"given":"Caroline","family":"van de Wyngaert","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"V\u00e9ronique","family":"Hamoir","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Geoffroy","family":"Vanderweerden","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0001-5429-8437","authenticated-orcid":false,"given":"Cedric","family":"Hermans","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","published-online":{"date-parts":[[2025,8,27]]},"reference":[{"key":"e_1_2_10_1_2","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaci.2003.12.591"},{"key":"e_1_2_10_2_2","doi-asserted-by":"publisher","DOI":"10.3389\/fimmu.2017.00614"},{"key":"e_1_2_10_3_2","doi-asserted-by":"publisher","DOI":"10.1111\/anae.14143"},{"key":"e_1_2_10_4_2","doi-asserted-by":"publisher","DOI":"10.1007\/s00540-015-2105-x"},{"key":"e_1_2_10_5_2","doi-asserted-by":"publisher","DOI":"10.2344\/anpr-66-01-07"},{"key":"e_1_2_10_6_2","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaci.2020.01.017"},{"key":"e_1_2_10_7_2","doi-asserted-by":"publisher","DOI":"10.3389\/fimmu.2017.00846"},{"key":"e_1_2_10_8_2","doi-asserted-by":"publisher","DOI":"10.1097\/MBC.0000000000000441"},{"key":"e_1_2_10_9_2","doi-asserted-by":"publisher","DOI":"10.1074\/jbc.M111.325712"},{"key":"e_1_2_10_10_2","doi-asserted-by":"publisher","DOI":"10.1007\/s00266-009-9412-2"},{"key":"e_1_2_10_11_2","doi-asserted-by":"publisher","DOI":"10.1055\/s-0030-1271219"},{"key":"e_1_2_10_12_2","doi-asserted-by":"publisher","DOI":"10.1016\/j.ajem.2009.02.005"},{"key":"e_1_2_10_13_2","doi-asserted-by":"publisher","DOI":"10.1093\/bja\/aeq138"},{"key":"e_1_2_10_14_2","doi-asserted-by":"publisher","DOI":"10.21466\/ac.DSTRIA.2017"},{"key":"e_1_2_10_15_2","doi-asserted-by":"publisher","DOI":"10.1111\/bjh.14255"},{"key":"e_1_2_10_16_2","first-page":"283","article-title":"Primary Hyperfibrinogenolysis in a Patient With Anaphylactic Shock","volume":"79","author":"Mazzi G.","year":"1994","journal-title":"Haematologica"},{"key":"e_1_2_10_17_2","doi-asserted-by":"publisher","DOI":"10.1016\/j.ijoa.2014.12.009"},{"key":"e_1_2_10_18_2","doi-asserted-by":"publisher","DOI":"10.1177\/0310057x0403200419"},{"key":"e_1_2_10_19_2","doi-asserted-by":"publisher","DOI":"10.1097\/ALN.0000000000000512"}],"container-title":["Case Reports in Critical Care"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1155\/crcc\/6954832","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/full-xml\/10.1155\/crcc\/6954832","content-type":"application\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1155\/crcc\/6954832","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,3,8]],"date-time":"2026-03-08T14:55:01Z","timestamp":1772981701000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1155\/crcc\/6954832"}},"subtitle":[],"editor":[{"given":"Chiara","family":"Lazzeri","sequence":"additional","affiliation":[],"role":[{"role":"editor","vocabulary":"crossref"}]}],"short-title":[],"issued":{"date-parts":[[2025,1]]},"references-count":19,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2025,1]]}},"alternative-id":["10.1155\/crcc\/6954832"],"URL":"https:\/\/doi.org\/10.1155\/crcc\/6954832","archive":["Portico"],"relation":{},"ISSN":["2090-6420","2090-6439"],"issn-type":[{"value":"2090-6420","type":"print"},{"value":"2090-6439","type":"electronic"}],"subject":[],"published":{"date-parts":[[2025,1]]},"assertion":[{"value":"2024-08-12","order":0,"name":"received","label":"Received","group":{"name":"publication_history","label":"Publication History"}},{"value":"2025-08-12","order":2,"name":"accepted","label":"Accepted","group":{"name":"publication_history","label":"Publication History"}},{"value":"2025-08-27","order":3,"name":"published","label":"Published","group":{"name":"publication_history","label":"Publication History"}}],"article-number":"6954832"}}